# SDR NACA202005150004

- Difficulty date: May 6, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 43,760 hours, 49,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2012-26-02 (M), FOUND MFEC CRACK INDICATION ON CHEM MILL LINE STR10R, BS500B+4 TO BS500B+5 ONE INCH LONG.  REPAIR IAW EA PD37-53-3157, BOEING REPAIR SKETCH NAC-NAC-20-0008-09C REF BOEING ID 202002140020-0004. IAW SB 737-53A1234 R2 FIG 34.  AWAITING AMOC AT THIS TIME.
